How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28452
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have lesions in my brain from a pituatry MRI and I have

Customer Question

i have lesions in my brain from a pituatry MRI and I have not been diagnosed with MS but think it could be. I have been trying antidepressants and so far they give me anxiety and increased blood pressure. I have high adrenaline and cortisol and on supplements to try to lower but not helping my anxiety. Should I try the 2.5 milliagram of prozac again and try to work up. I stopped it last time cause I thought it was causing me some insomnia or raising cortisol. Thoughts?
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: since June. Had many tests and only positives are cortisol, significant weight loss and now a pituatry MRI with many 1-3 mm lesions and one in the cerebral collasum that is 7mm. Trying to get a complete work up for MS.
JA: I don't know. I'm sorry but I'm not sure we have an expert who covers what you are looking for. Maybe if you give me more details I will find you a connection to someone who can help you.
Customer: What else do yo want. Have twitches too.
JA: Anything else in your medical history you think the doctor should know?
Customer: breast cancer stage 0. Did it proflactily in 2007. recent MRI showed no cancer. silicone implants are bent and under arms. Lung nodule removed last month and they said it finally grew some bacteria although benign and I took blood test for TB on friday. Perfectly healthy before june/july 2016. Only on d3 then. don't drink, smoke anything. Ate healthy now just trying to keep weight on.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr Basu replied 4 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

I am sorry to hear about your symptoms and complex medical problems.
Prozac or SSRI class should be avoided to prevent any further rise in cortisol and its metabolites.
Pituitary lesions can be shrunk with certain medications like cabergoline.
Anxiety should be managed with other medications which may be safe for you. Medications like buspirone or hydroxyzine can be tried as relatively safe options. They also act faster than prozac. Benzodiazepines like clonazepam will be next option if the above medications are not well tolerated.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/